# SDR UALA2013032802011

- Difficulty date: March 27, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,385 hours, 13,618 cycles
- Engine: Pwa PW4060
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 160201102
- Part serial: 508
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REPLACE LEFT STCM DUE TO OVERHEAD STAB TRIM FAULT LIGHT.  REPLACED LEFT STCM, NO HELP. STAB TRIM FAILS LEFT TRIM CHANNEL IN COMMAND.  STAB DOES NOT MOVE IN EITHER DIRECTION FROM ANY POSITION (CAPT,FO OR ALT).WORKS NORMAL IN RIGHT TRIM CHANNEL. 6493LEFT SAM STILL FAULTS STCM.   RESET BOTH SAMS AND FCC L C AND R CBS. PERFORMED OPERATIONAL TEST OF HORIZONTAL STAB TRIM CONTROL. AND STAB TRIM SHUTOFF SWITCH TEST, OPS CHECKED OKAY.
